# SDR LAB2004F00002

- Difficulty date: September 21, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N54KA
- Make and model: Piper PA-32-300
- Aircraft serial: 327840197
- Engine: Lyc IO540K1G5
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 8350006220
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHRS (ALTITUDE HEADING REF SYSTEM) INSTALLED IAW EFIS-SV SYSTEM UNDER STC NR SA02203AK FAILED TO REPORT HEADING INDICATION.
